Rigorous results for general Ising ferromagnets

Charles M. Newman

Research output: Contribution to journalArticlepeer-review


Several new results are given concerning the Lee-Yang theorem, the GHS inequality, and spin-1/2 approximations for general Ising ferromagnets, and the extension of these results to vector spin models is discussed.

Original languageEnglish (US)
Pages (from-to)399-406
Number of pages8
JournalJournal of Statistical Physics
Issue number5
StatePublished - Nov 1976


  • Lee-Yang theorem
  • Spin systems
  • general Ising ferromagnets
  • vector spin models

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Rigorous results for general Ising ferromagnets'. Together they form a unique fingerprint.

Cite this